# SDR MALA020321

- Difficulty date: May 12, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 9,857 hours, 11,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 7253721447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, T-CHANNEL AT LBL 11.0 BETWEEN 225 & 226 HAS CORROSION.  MAINTENANCE REMOVED OLD CORRODED PIECES AND INSTALLED NEW ANGLE AND NEW BEAM.
